Academic Journals Database
Disseminating quality controlled scientific knowledge

Uniform Distribution Theory

ISSN: 1336--913X
Publisher: Mathematical Institute of the Slovak Academy of Sciences


ADD TO MY LIST
 
Normal numbers created from primes and polynomials PDF available

Author(s): Jean-Marie De Koninck | Imre Kátai
Volume: 7
Issue: 2
Year: 2012
Averaging along Uniform Random Integers PDF available

Author(s): Élise Janvresse | Thierry de la Rue
Volume: 7
Issue: 2
Year: 2012
A dichotomy between uniform distributions of the Stern-Brocot and the Farey sequence PDF available

Author(s): Marc Kesseböhmer | Bernd O. Stratmann
Volume: 7
Issue: 2
Year: 2012
On uniform distribution in probability for sequences of products of independent random elements in a compact metric group PDF available

Author(s): Sergey M. Dobrovolsky | Maria S. Dobrovolskaya
Volume: 7
Issue: 2
Year: 2012
On the correlation of subsequences PDF available

Author(s): Katalin Gyarmati
Volume: 7
Issue: 2
Year: 2012
On the number of digit changes in base-$b$ expansions of algebraic numbers PDF available

Author(s): Hajime Kaneko
Volume: 7
Issue: 2
Year: 2012
Geometric Palindromic Closure PDF available

Author(s): Eric Domenjoud | Laurent Vuillon
Volume: 7
Issue: 2
Year: 2012
Discrete Energy Asymptotics on a Riemannian circle PDF available

Author(s): Johann S. Brauchart | Douglas P. Hardin | Edward B. Saff
Volume: 7
Issue: 2
Year: 2012
Announcement PDF available

Volume: 6
Issue: 2
Year: 2011
Optimal discrete Riesz energy and discrepancy PDF available

Author(s): Johann S. Brauchart
Volume: 6
Issue: 2
Year: 2011
Limit points of fractional parts of geometric sequences PDF available

Author(s): Hajime Kaneko
Volume: 4
Issue: 2
Year: 2009
On sequences involving primes PDF available

Author(s): Yukio Ohkubo
Volume: 6
Issue: 2
Year: 2011
Value distribution of cyclotomic polynomial coefficients PDF available

Author(s): Gallot Yves | Pieter Moree | Huib Hommerson
Volume: 6
Issue: 2
Year: 2011
On lower bounded orbits of the times-$q$ map PDF available

Author(s): Jonas Lindstrøm Jensen
Volume: 6
Issue: 2
Year: 2011
On the symmetry of finite pseudorandom binary sequences PDF available

Author(s): Balázs Sziklai
Volume: 6
Issue: 2
Year: 2011
Some metrical results on the approximation by continued fractions PDF available

Author(s): Hendrik Jager
Volume: 6
Issue: 2
Year: 2011
Gaps and the exponent of convergence of an integer sequence PDF available

Author(s): Georges Grekos | Martin Sleziak | Jana Tomanová
Volume: 6
Issue: 2
Year: 2011
Some applications of W. Rudin's inequality to problems of combinatorial number theory PDF available

Author(s): Ilya D. Shkredov
Volume: 6
Issue: 2
Year: 2011
A note on implicitly defined sets in uniform distribution theory PDF available

Author(s): Stefan Steinerberger
Volume: 6
Issue: 2
Year: 2011
$L_2$ discrepancy of linearly digit scrambled Zaremba point sets PDF available

Author(s): Henri Faure | Friedrich Pillichshammer | Gottlieb Pirsic
Volume: 6
Issue: 2
Year: 2011
On modifying normal numbers PDF available

Author(s): Christoph Aistleitner
Volume: 6
Issue: 2
Year: 2011
A Lower Bound for the Diaphony of Generalised van der Corput Sequences in Arbitrary Base $b$ PDF available

Author(s): Florian Pausinger | Wolfgang Ch. Schmid
Volume: 6
Issue: 2
Year: 2011
An explicit construction of finite-row digital $(0,s)$-sequences PDF available

Author(s): Roswitha Hofer | Gottlieb Pirsic
Volume: 6
Issue: 2
Year: 2011
The $b$-adic diaphony of digital $(\mathbf T, s)$-sequences PDF available

Author(s): Julia Greslehner
Volume: 6
Issue: 2
Year: 2011
Measures of pseudorandomness of binary lattices, III ( $Q_k$, correlation, normality, minimal values) PDF available

Author(s): Katalin Gyarmati | Christian Mauduit | András Sárközy
Volume: 5
Issue: 2
Year: 2010
A unifying probabilistic interpretation of Benford's Law PDF available

Author(s): Rita Giuliano | Élise Janvresse
Volume: 5
Issue: 2
Year: 2010
Discrepancy estimate of normal vectors (the case of hyperbolic matrices) PDF available

Author(s): Mordechay B. Levin | Irina L. Volinsky
Volume: 5
Issue: 2
Year: 2010
Irregularity of distributions and multiparameter $A_p$ weights PDF available

Author(s): Winston Ou
Volume: 5
Issue: 2
Year: 2010
The sequence of Lucas numbers is not stable modulo $2$ and $5$ PDF available

Author(s): Peter Bundschuh | Ralf Bundschuh
Volume: 5
Issue: 2
Year: 2010
The $b$-adic diaphony of digital sequences PDF available

Author(s): Julia Greslehner
Volume: 5
Issue: 2
Year: 2010
Approximations to two real numbers PDF available

Author(s): Igor D. Kan | Nikolay G. Moshchevitin
Volume: 5
Issue: 2
Year: 2010
Continued fractions with minimal remainders PDF available

Author(s): Elena Zhabitskaya
Volume: 5
Issue: 2
Year: 2010
Approximation results for $\alpha$-Rosen fractions PDF available

Author(s): Cor Kraaikamp | Ionica Smeets
Volume: 5
Issue: 2
Year: 2010
The discrepancy of a needle on a checkerboard, II PDF available

Author(s): Alex Iosevich | Mihail N. Kolountzakis
Volume: 5
Issue: 2
Year: 2010
A note on Waring's Problem with convergent sieve sequences

Author(s): Martin Jancevskis
Volume: 4
Issue: 2
Year: 2009
Uniform distribution modulo 1 of the harmonic prime factor of an integer PDF available

Author(s): Imre Kátai | Florian Luca
Volume: 4
Issue: 2
Year: 2009
On the lattice discrepancy of ellipsoids of rotation PDF available

Author(s): Werner Georg Nowak
Volume: 4
Issue: 2
Year: 2009
Regularities of the distribution of abstract van der Corput sequences PDF available

Author(s): Wolfgang Steiner
Volume: 4
Issue: 2
Year: 2009
Constructions of pseudorandom binary lattices PDF available

Author(s): Katalin Gyarmati | Christian Mauduit | András Sárközy
Volume: 4
Issue: 2
Year: 2009
Uniform distribution on fractals PDF available

Author(s): Maria Infusino | Aljoša Volčič
Volume: 4
Issue: 2
Year: 2009
On affine maps and an arithmetic limit on compact groups PDF available

Author(s): Radhakrishnan Nair
Volume: 4
Issue: 2
Year: 2009
Lévy constants of quadratic irrationalities PDF available

Author(s): Christoph Baxa
Volume: 3
Issue: 2
Year: 2008
On the $1/3$ density of odd ranked primes in Lucas sequences PDF available

Author(s): Christian Ballot
Volume: 3
Issue: 2
Year: 2008
On weighted uniform density PDF available

Author(s): Martin Mačaj | Martin Sleziak | Vladimír Toma
Volume: 3
Issue: 2
Year: 2008
Mahler's $Z$-number and $3/2$ number systems PDF available

Author(s): Shigeki Akiyama
Volume: 3
Issue: 2
Year: 2008
Additive bases of positive integers and related problems PDF available

Author(s): Artüras Dubickas
Volume: 3
Issue: 2
Year: 2008
Sets with prescribed arithmetic densities PDF available

Author(s): Florian Luca | Carl Pomerance | Štefan Porubský
Volume: 3
Issue: 2
Year: 2008
Star extreme discrepancy of generalized two-dimensional Hammersley point sets PDF available

Author(s): Henri Faure
Volume: 3
Issue: 2
Year: 2008
Comparison between lower and upper $ \alpha-$densities and lower and upper $ \alpha-$analytic densities PDF available

Author(s): Rita Giuliano Antonini | Georges Grekos
Volume: 3
Issue: 2
Year: 2008
Sets of exact approximation order by rational numbers II PDF available

Author(s): Yann Bugeaud
Volume: 3
Issue: 2
Year: 2008
Character sums with the aliquot divisors function PDF available

Author(s): Sanka Balasuriya | Florian Luca
Volume: 2
Issue: 2
Year: 2007
Pseudo-randomness of quadratic generators PDF available

Author(s): Oľga Blažeková | Oto Strauch
Volume: 2
Issue: 2
Year: 2007
Large families of pseudorandom subsets formed by power residues PDF available

Author(s): Cécile Dartyge | András Sárközy
Volume: 2
Issue: 2
Year: 2007
Exponential sums with polynomial values of the discrete logarithm PDF available

Author(s): William D.Banks | Igor E. Shparlinski
Volume: 2
Issue: 2
Year: 2007
Weighted limit theorems for general Dirichlet series PDF available

Author(s): Jonas Genys | Antanas Laurinčikas
Volume: 2
Issue: 2
Year: 2007
Common prime factors of $a^n-b$ and $c^n-d$ PDF available

Author(s): Christian Ballot | Florian Luca
Volume: 2
Issue: 2
Year: 2007
An application of Ramanujan sums to equirepartition modulo an odd integer PDF available

Author(s): Éric Balandraud
Volume: 2
Issue: 2
Year: 2007
A footnote to the least non zero digit of $n !$ in base 12 PDF available

Author(s): Jean-Marc Deshouillers
Volume: 7
Issue: 1
Year: 2012
The dynamical point of view of low-discrepancy sequences PDF available

Author(s): Peter J. Grabner | Peter Hellekalek | Pierre Liardet
Volume: 7
Issue: 1
Year: 2012
On the discrepancy of some generalized Kakutani’s sequences of partitions PDF available

Author(s): Michael Drmota | Maria Infusino
Volume: 7
Issue: 1
Year: 2012
J.J. Sylvester's two convex sets theorem and G.-L. Lesage's theory of gravity PDF available

Author(s): Marie-Line Chabanol | Michel Mendès France | Jean-Jacques Ruch
Volume: 7
Issue: 1
Year: 2012
Sommes d’exponentielles associées aux fonctions digitales restreintes PDF available

Author(s): Christian Mauduit | Zaid Shawket
Volume: 7
Issue: 1
Year: 2012
Discrete logarithms and their equidistribution PDF available

Author(s): D. Jason Gibson
Volume: 7
Issue: 1
Year: 2012
HD$0$L $omega$-equivalence and periodicity problems in the primitive case PDF available

Author(s): Fabien Durand
Volume: 7
Issue: 1
Year: 2012
Substitutive Arnoux-Rauzy sequences have pure discrete spectrum PDF available

Author(s): Valerie Berthé | Timo Jolivet | Anne Siegel
Volume: 7
Issue: 1
Year: 2012
Symmetries in Rauzy fractals PDF available

Author(s): Victor F. Sirvent
Volume: 7
Issue: 1
Year: 2012
Discrepancy bounds for hybrid sequences involving digital explicit inversive pseudorandom numbers PDF available

Author(s): Harald Niederreiter | Arne Winterhof
Volume: 6
Issue: 1
Year: 2011
On the death of Peter Szüsz PDF available

Author(s): Bodo Volkmann
Volume: 3
Issue: 1
Year: 2008
Gérard Rauzy (1938 -- 2010) PDF available

Author(s): Pierre Liardet
Volume: 7
Issue: 1
Year: 2012
Constructions of uniformly distributed sequences using the $ \mathbf{b}$-adic method PDF available

Author(s): Peter Hellekalek | Harald Niederreiter
Volume: 6
Issue: 1
Year: 2011
On Roth's orthogonal function method in discrepancy theory PDF available

Author(s): Dmitriy Bilyk
Volume: 6
Issue: 1
Year: 2011
On the Distribution of the Subset Sum Pseudorandom Number Generator on Elliptic Curves PDF available

Author(s): Simon R. Blackburn | Alina Ostafe | Igor E. Shparlinski
Volume: 6
Issue: 1
Year: 2011
On two-dimensional sequences composed by one-dimensional uniformly distributed sequences PDF available

Author(s): Jana Fialová | Oto Strauch
Volume: 6
Issue: 1
Year: 2011
On moving averages and continued fractions PDF available

Author(s): Hailiza Kamarul Haili | Radhakrishnan Nair
Volume: 6
Issue: 1
Year: 2011
Discrepancy between QMC and RQMC, II PDF available

Author(s): Shu Tezuka
Volume: 6
Issue: 1
Year: 2011
Equidistribution in the $d$-dimensional $a$-adic solenoids PDF available

Author(s): Roman Urban
Volume: 6
Issue: 1
Year: 2011
A note on the extreme discrepancy of the Hammersley net in base 2 PDF available

Author(s): Peter Kritzer
Volume: 6
Issue: 1
Year: 2011
Supremum of random Dirichlet polynomials with sub-multiplicative coefficients PDF available

Author(s): Michel Weber
Volume: 5
Issue: 1
Year: 2010
A little topological counterpart of Birkhoff's ergodic theorem PDF available

Author(s): Reinhard Winkler
Volume: 5
Issue: 1
Year: 2010
A characterization of higher order nets using Weyl sums and its applications PDF available

Author(s): Jan Baldeaux | Josef Dick | Friedrich Pillichshammer
Volume: 5
Issue: 1
Year: 2010
Algebraic numbers and density modulo $1,$ II PDF available

Author(s): Roman Urban
Volume: 5
Issue: 1
Year: 2010
Metric discrepancy theory, functions of bounded variation and GCD sums PDF available

Author(s): Christoph Aistleitner | Philipp A. Mayer | Volker Ziegler
Volume: 5
Issue: 1
Year: 2010
Variations on the Koksma-Hlawka inequality PDF available

Author(s): Glyn Harman
Volume: 5
Issue: 1
Year: 2010
On Larcher's theorem concerning good lattice points and multiplicative subgroups modulo $p$ PDF available

Author(s): Nikolay G. Moshchevitin | Dmitrii M. Ushanov
Volume: 5
Issue: 1
Year: 2010
Baire results of multisequences PDF available

Author(s): Robert Tichy | Martin Zeiner
Volume: 5
Issue: 1
Year: 2010
Edmund Hlawka (1916 - 2009) PDF available

Author(s): Robert F. Tichy
Volume: 5
Issue: 1
Year: 2010
Professor Walter Philipp died PDF available

Author(s): Robert F. Tichy
Volume: 1
Issue: 1
Year: 2006
On the Riemann zeta-function and the divisor problem IV PDF available

Author(s): Aleksandar Ivič
Volume: 1
Issue: 1
Year: 2006
Uniform distribution preserving mappings and variational problems PDF available

Author(s): Stefan Steinerberger
Volume: 4
Issue: 1
Year: 2009
On localization in Kronecker's diophantine theorem PDF available

Author(s): Michel Weber
Volume: 4
Issue: 1
Year: 2009
On Legendre symbol lattices PDF available

Author(s): Katalin Gyarmati | András Sárközy | Cameron L . Stewart
Volume: 4
Issue: 1
Year: 2009
Average distance between consecutive points of uniformly distributed sequences PDF available

Author(s): Friedrich Pillichshammer | Stefan Steinerberger
Volume: 4
Issue: 1
Year: 2009
The quality parameter of cyclic nets and hyperplane nets PDF available

Author(s): Friedrich Pillichshammer | Gottlieb Pirsic
Volume: 4
Issue: 1
Year: 2009
A construction of pseudorandom binary sequences using rational functions PDF available

Author(s): László Mérai
Volume: 4
Issue: 1
Year: 2009
Multiplicatively independent integers and dense modulo $1$ sets of sums PDF available

Author(s): Roman Urban
Volume: 4
Issue: 1
Year: 2009
Weighted limit theorems for general Dirichlet series. II PDF available

Author(s): Jonas Genys | Antanas Laurinčikas
Volume: 4
Issue: 1
Year: 2009
Sum of divisors of Fibonacci numbers PDF available

Author(s): Sergei V. Konyagin | Florian Luca | Pantelimon Stănică
Volume: 4
Issue: 1
Year: 2009
Addendum to: A theorem of Khintchine type PDF available

Author(s): Enrico Zoli
Volume: 3
Issue: 1
Year: 2008
Bernoulli polynomials and $(n alpha)$-sequences PDF available

Author(s): Luís Roçadas
Volume: 3
Issue: 1
Year: 2008
On the distribution modulo one of the mean values of some arithmetical functions PDF available

Author(s): Jean-Marc Deshouillers | Henryk Iwaniec
Volume: 3
Issue: 1
Year: 2008
Weighted sums in finite abelian groups PDF available

Author(s): Sukumar D. Adhikari | Mohan N. Chintamani | Bhavin K. Moriya | Prabal Paul
Volume: 3
Issue: 1
Year: 2008
The four-dimensional divisor problem PDF available

Author(s): Ekkehard Krätzel
Volume: 3
Issue: 1
Year: 2008
On the distribution of rational functions on consecutive powers PDF available

Author(s): Jaime Gutierrez | Igor E. Shparlinski
Volume: 3
Issue: 1
Year: 2008
A theorem of Khintchine type PDF available

Author(s): Enrico Zoli
Volume: 3
Issue: 1
Year: 2008
On some oscillating sums PDF available

Author(s): J. Arias de Reyna | J. van de Lune
Volume: 3
Issue: 1
Year: 2008
Discrepancy estimate of normal vectors PDF available

Author(s): Mordechay B. Levin | Irina L. Volinsky
Volume: 3
Issue: 1
Year: 2008
On weighted distribution functions of sequences PDF available

Author(s): Rita Giuliano Antonini | Oto Strauch
Volume: 3
Issue: 1
Year: 2008
Robert F. Tichy: 50 Years --- The unreasonable effectiveness of a number theorist PDF available

Author(s): Hansjörg Albrecher | Michael Drmota | Martin Goldstern | Reinhard Winkler | Peter J. Grabner
Volume: 2
Issue: 1
Year: 2007
Further Baire results on the distribution of subsequences PDF available

Author(s): Martin Goldstern | Reinhard Winkler | Jörg Schmeling
Volume: 2
Issue: 1
Year: 2007
On distribution functions of certain block sequences PDF available

Author(s): Ferdinánd Filip | Ladislav Mišík | János T. Tóth
Volume: 2
Issue: 1
Year: 2007
On the convergence of a series of Bundschuh PDF available

Author(s): Johannes Schoissengeier
Volume: 2
Issue: 1
Year: 2007
Discrepancy between QMC and RQMC PDF available

Author(s): Shu Tezuka
Volume: 2
Issue: 1
Year: 2007
Remarks on one type of uniform distribution PDF available

Author(s): Milan Paštéka
Volume: 2
Issue: 1
Year: 2007
Kloosterman sums for modified van der Corput sequences PDF available

Author(s): William Banks | Filip Saidak | Mayumi Sakata
Volume: 2
Issue: 1
Year: 2007
Distribution functions of ratio sequences, II PDF available

Author(s): Georges Grekos | Oto Strauch
Volume: 2
Issue: 1
Year: 2007
On large families of pseudorandom binary lattices PDF available

Author(s): Christian Mauduit | András Sárközy
Volume: 2
Issue: 1
Year: 2007
On an arithmetic function connected with the distribution of supersingular Fermat varieties PDF available

Author(s): Werner Georg Nowak
Volume: 2
Issue: 1
Year: 2007
Uniform distribution of sequences connected with the weighted sum-of-digits function PDF available

Author(s): Friedrich Pillichshammer
Volume: 2
Issue: 1
Year: 2007
A comparison theorem for matrix limitation methods with applications PDF available

Author(s): Rita Giuliano Antonini | Milan Paštéka
Volume: 1
Issue: 1
Year: 2006
On the distribution of the order of number field elements modulo prime ideals PDF available

Author(s): Volker Ziegler
Volume: 1
Issue: 1
Year: 2006
Distribution of the sequence $p_n/n mod1$ PDF available

Author(s): Oto Strauch | Oľga Blažeková
Volume: 1
Issue: 1
Year: 2006
Uniform distribution of some ratios involving the number of prime and integer divisors PDF available

Author(s): Florian Luca | Igor E. Shparlinski
Volume: 1
Issue: 1
Year: 2006
An exact formula for the $L_{2}$ discrepancy of the shifted Hammersley point set PDF available

Author(s): Peter Kritzer | Friedrich Pillichshammer
Volume: 1
Issue: 1
Year: 2006
On the Riemann zeta-function and the divisor problem IV PDF available

Author(s): Aleksandar Ivič
Volume: 1
Issue: 1
Year: 2007
Affiliate Program      Why do you need a reservation system?